The complexity of presburger arithmetic with bounded quantifier alternation depth

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

It is shown how the method of Fischer and Rabin can be extended to get good lower bounds for Presburger arithmetic with a bounded number of quantifier alternations. In this case, the complexity is one exponential lower than in the unbounded case. This situation is typical for first order theories.

Original languageEnglish (US)
Pages (from-to)105-111
Number of pages7
JournalTheoretical Computer Science
Volume18
Issue number1
DOIs
StatePublished - Apr 1982

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'The complexity of presburger arithmetic with bounded quantifier alternation depth'. Together they form a unique fingerprint.

  • Cite this